Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Finitely additive $F$-processes
HTML articles powered by AMS MathViewer

by Thomas E. Armstrong PDF
Trans. Amer. Math. Soc. 279 (1983), 271-295 Request permission

Abstract:

If one replaces random variables by finitely additive measures one obtains instead of an $F$-process a finitely additive $F$-process. Finitely additive $F$-processes on a decreasing collection of Boolean algebras form a dual base norm ordered Banach space. When the collection is linearly ordered they form a dual Kakutani $L$-space. This $L$-space may be represented as the $L$-space of all finitely additive bounded measures on the Boolean ring of predictable subsets of the extreme points of the positive face of the unit ball. Of independent interest is the fact that any bounded supermartingale is a decreasing process in contrast to the usual case where only the supermartingales of class $DL$ are decreasing processes.
References
Similar Articles
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 279 (1983), 271-295
  • MSC: Primary 60G48; Secondary 28A60, 60G07, 60G40
  • DOI: https://doi.org/10.1090/S0002-9947-1983-0704616-9
  • MathSciNet review: 704616